# SDR 02FDEA00241

- Difficulty date: April 10, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 31,766 hours, 16,886 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: A55471611000400
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

#1 RUDDER HINGE FITTING HAS CORROSION AT LWR HINGE PIN ATTACH.  R&R FITTING.
